# SDR DALA2025012400600

- Difficulty date: January 21, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N103DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50022
- Aircraft time: 12,252 hours, 5,743 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Broken
- Location: Zone 600 Elevatr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR HINGE FITTING BROKEN AT OUTBD / LOWER CORNER AS MARKED. REPLACED #2 RIB HINGE FITTING IAW ER/A 623042-14, REV D. REF PRI 623042-14, REV 0-1 FOR WORK PERFORMED. ASSOCIATED ER/A 14-623042 ADDED FOR AC 8103. (LP# 0772118)
